# SDR SWAA2021110941073

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 58,874 hours, 34,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOORBOARD 231ZF, UPPER SURFACE SHEET PLIES PULLING.  EVALUATED PANEL 231ZF AND FOUND NO DAMAGE TO PLIES ON UPPER SURFACE. FOUND DAMAGE TO CORE ON EDGE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-10 REP 10 PAR 1A. CLEAN AND PREP AREA'S FOR REPAIR. IAW SRM 53-00-50-2R-10 PAR3A-D. APPLIED POTTING COMPOUND TO EDGE OF PANEL & SANDED DOWN. IAW SRM 53-00-50-2R-10 PAR3E-G.  REPAIRED CORE EDGE DAMAGE ON PANEL 231ZF IAW SRM 53-00-50-2R-10 SRM 53-00-50-2R-0.
